# SDR FDEA200910303725

- Difficulty date: October 30, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 3,503 hours, 1,800 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: 4045053914
- Part serial: 32270943
- Condition: Failed
- Location: Air Data
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO CAPTAINS AIRSPEED INDICATION WHEN F/O CALLED 80 KNOTS. REJECTED TAKEOFF AT APPROX 90-95 KNOTS.  ACCOMPLISHED RTO CHECKLIST AND RTB.  PERFORMED ACCURACY AND LEAK TEST OF CAPT'S  PITOT/AIRSPEED IND SYS IAW MM 34-10-00-5.  NO LEAKAGE AND CAPT'S AIRSPEED MATCHED SPEED SHOWS ON PITOT STATIC TEST BOX.  REPLACED ADC IAW MM  34-11-34-4. OPS CHECKS GOOD.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 4045053-914 POS 1  SRL 32270943, TAG 2D2875  ON MFG 4045053-914  SRL 89070855, TAG 7B0152.
